# SDR SIMA201028401

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 20,952 hours, 18,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CABIN OVERHEAD PANEL INNER EXIT LOCATOR SIGN AND EXIT MARKING SIGN BESIDE LEFT EMERGENCY EXIT DOOR TO BE INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 5 INVERTER IAW EMB-135 AMM CHAPTER 33-50-11.  THE OPERATIONAL CHECK WAS GOOD, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
